Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some applications of convolution of operators on Banach spaces
HTML articles powered by AMS MathViewer

by Patrick N. Dowling PDF
Proc. Amer. Math. Soc. 116 (1992), 191-195 Request permission

Abstract:

Using convolution between functions and cone absolutely summing operators, we obtain characterizations of Banach spaces with the Radon-Nikodym property, the analytic Radon-Nikodym property and Banach spaces not containing a copy of ${c_0}$.
References
Similar Articles
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 116 (1992), 191-195
  • MSC: Primary 46B22; Secondary 43A46, 46G10, 47B10, 47B38
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1094499-3
  • MathSciNet review: 1094499